# SDR IXXA05SMN196S

- Difficulty date: September 22, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, NR 2 ENGINE, T/R LT INTERNAL PART FRAME CRACKED 2 AT 10 O’CLOCK POSITION, YN 208.000.  REMOVED DEFLECTION FAIRING SEAL, PERFORMED STOP HOLE OF 0.06 IAW CFM 56-2 MM 78-31-41 REP. 016 PAGE 2.  FAB`D STIFFENER (STEEL SHEET 0.080 AMS 5504) IAW CFM 56-2 MM 78-31-41 REP. 016 PAGE 2.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW STIFFENER WITH BLIND BOLTS AND REINSTALLED DEFLECTION FAIRING SEAL IAW CFM 56-2 MM 78-31-41 REP 016 PAGE 2.
